# SDR U2RA201705210004

- Difficulty date: January 23, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B01901215
- Part serial: 000187
- Condition: Chafed
- Location: Lt Wing
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D" CHECK INSPECTION FOUND, LEFT HAND OUTBOARD FORE FLAP WITH DAMAGE ON OUTBOARD LEADING EDGE.  REPAIRED LEFT HAND OUTBOARD FORE FLAP LEADING EDGE IAW STRUCTURAL REPAIR MANUAL CHAPTER 57-53-01 REPAIR 1 AND 51-70-07.
